Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 110, NWS Des Moines, IA

June 6, 20184 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 6, 2018, 6:43 PM CDT for 4 counties in Iowa. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2018, 6:43 PM CDT (23:43 UTC)
Expired
Jun 6, 2018, 7:45 PM CDT
In force
62 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Jasper County, IA, Mahaska County, IA, Marion County, IA, Poweshiek County, IA

The radar

The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:00 PM CDTTSTM WND DMGPella, IAREPORTS OF TREES DOWNED IN PELLA.
Jun 6, 7:01 PM CDTTSTM WND GST 622 Wsw Pella, IA
Jun 6, 7:03 PM CDTTSTM WND DMG4 Sw Pella, IAPOWER LINES DOWNED NEAR HOWELL STATION CAMPGROUND ON 198TH PLACE.
Jun 6, 7:04 PM CDTTSTM WND DMG1 Wsw Harvey, IATREES, POWER LINES AND SOME OUTBUILDINGS FLIPPED AND DESTROYED NEAR THE INTERSECTION OF HIGHWAY 92 AND COUNTY ROAD T17.
Jun 6, 7:11 PM CDTTSTM WND DMGKnoxville, IATREES AND POWER LINES DOWNED IN KNOXVILLE RELAYED BY EMERGENCY MANAGEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:23 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1624 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS53 KDMX 062343
SVRDMX
IAC099-123-125-157-070045-
/O.NEW.KDMX.SV.W.0110.180606T2343Z-180607T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
643 PM CDT WED JUN 6 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Southern Poweshiek County in central Iowa...
  Northeastern Marion County in south central Iowa...
  Mahaska County in south central Iowa...
  Southeastern Jasper County in central Iowa...

* Until 745 PM CDT.

* At 643 PM CDT, a severe thunderstorm was located near New Sharon,
  or 7 miles west of Montezuma, moving south at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newton, Oskaloosa, Pella, Grinnell, Knoxville, Montezuma, Monroe,
  New Sharon, Iowa Speedway, Knoxville Raceway, Lake Red Rock, Sully,
  Beacon, University Park, Lynnville, Deep River, Harvey, Barnes
  City, Lambs Grove and Rose Hill.

This includes Interstate 80 between mile markers 162 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4151 9241 4127 9241 4126 9314 4170 9313
      4170 9230 4151 9230
TIME...MOT...LOC 2343Z 003DEG 13KT 4156 9267 

HAIL...0.88IN
WIND...60MPH
 
$$

REV
2 follow-up statements
012 
WWUS53 KDMX 070007
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
707 PM CDT WED JUN 6 2018

IAC099-123-125-157-070045-
/O.CON.KDMX.SV.W.0110.000000T0000Z-180607T0045Z/
Poweshiek IA-Marion IA-Mahaska IA-Jasper IA-
707 PM CDT WED JUN 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN POWESHIEK...NORTHEASTERN MARION...MAHASKA AND
SOUTHEASTERN JASPER COUNTIES...

At 706 PM CDT, a severe thunderstorm was located over New Sharon, or
10 miles southwest of Montezuma, moving south at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters reported 62 mph winds at Pella at 
         701 pm CDT this evening. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newton, Oskaloosa, Pella, Grinnell, Knoxville, Montezuma, Monroe, New
Sharon, Iowa Speedway, Knoxville Raceway, Lake Red Rock, Sully,
Beacon, University Park, Lynnville, Deep River, Harvey, Barnes City,
Lambs Grove and Rose Hill.

This includes Interstate 80 between mile markers 162 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4151 9241 4127 9241 4126 9314 4170 9313
      4170 9230 4151 9230
TIME...MOT...LOC 0006Z 003DEG 13KT 4147 9268 

HAIL...0.88IN
WIND...60MPH
 
$$

REV
366 
WWUS53 KDMX 070041
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
741 PM CDT WED JUN 6 2018

IAC099-123-125-157-070050-
/O.EXP.KDMX.SV.W.0110.000000T0000Z-180607T0045Z/
Poweshiek IA-Marion IA-Mahaska IA-Jasper IA-
741 PM CDT WED JUN 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POWESHIEK...
NORTHEASTERN MARION...MAHASKA AND SOUTHEASTERN JASPER COUNTIES WILL
EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this 
thunderstorm. A severe thunderstorm warning continues for southern 
Marion and Mahaska Counties until 815 pm CDT. 

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and south central Iowa.

LAT...LON 4151 9241 4127 9241 4126 9314 4170 9313
      4170 9230 4151 9230
TIME...MOT...LOC 0040Z 003DEG 13KT 4135 9269 

$$

Beerends

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:43 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 6, 6:43 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
643 PM CDT Wed Jun 6 2018

.DISCUSSION.../Tonight through Wednesday/
Issued at 253 PM CDT Wed Jun 6 2018

Iowa is just downstream of the upper ridge axis across the Plains in
an area of good warm advection and moisture advection.  Strong
instability has developed into the western half of Iowa this
afternoon as temperatures and dewpoints have quickly risen. Surface
boundary is pushing into northern Iowa with a weak shortwave
crossing through South Dakota along with some associated forcing.
This setup is the main concern in the short term with the potential
for severe convection late this afternoon into tonight. Latest GOES-
16 visible imagery is showing agitated cumulus near Storm Lake
and cap is likely to break within an hour or two as the updrafts
continue to strengthen and the front approaches. Given the strong
instability, rapid development is expected once initiation occurs.
However, shear is modest at best with effective bulk shear around
25- 35kts across much of the area. Despite this lack of stronger
shear, the strong instability should be more than sufficient for
severe hail production. Downdraft CAPES are also robust with
values of 1200-1400 adding the wind threat component as well. Any
tornado potential is likely to be early in the event with initial
strong updrafts stretching out any available surface vorticity
near the boundary. As gusts fronts consolidate into the evening,
the system is likely to become a forward propagating line moving
southeast through central into southern Iowa during the evening
with hail and winds the main threat. Heavy rains will also occur
given PWATs approaching 1.5 inches although as the system become
more progressive, the overall threat for flash flooding is
expected to remain limited, although urban areas are always
concerning in high rate events.

This convective complex is expected to pass out of southern Iowa
this evening.  However, main low level flow will continue to be
focused just west of the forecast area in Nebraska as southeast
South Dakota overnight with convection continuing in those
locations.  Upper flow will likely carry some of this convection
into western areas overnight with additional rainfall and some
limited severe threat persisting through sunrise.

Another round of convection is expected from later Thursday
afternoon into Friday morning as a shortwave passes through the
Plains and toward the state.  There remains the potential for severe
weather during this time along with heavy rain although detail
remain somewhat sketchy as the convection tonight into early
Thursday will impact Thursday afternoons outcome.  The potential for
additional periods of convection persist into the weekend and
especially later Monday into Monday night as the main shortwave
passes through the state.  Temperatures will be at the mercy of
convection, although with no push of colder air until early next
week, readings will remain mostly above normal.

&&

.AVIATION.../For the 00Z TAFS through 00Z Thursday evening/
Issued at 642 PM CDT Wed Jun 6 2018

Thunderstorms will impact the KDSM and KOTM areas early in the
period. Primary threat is strong outflow winds through 03z.
Additional storms may occur on Thursday though confidence is low
enough at any location to keep out of the forecast at this time.
As storms end, the wind will generally become light then
gradually become east/southeast on Thu.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Cogil
AVIATION...Donavon
Hazardous weather outlook, Jun 6, 3:29 PM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
329 PM CDT Wed Jun 6 2018

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-072030-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
329 PM CDT Wed Jun 6 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered strong to severe thunderstorms are developing this
afternoon and will continue into tonight. The main threats will
be damaging thunderstorm wind gusts, large hail, and heavy rain.
An isolated tornado or two is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An active weather pattern will continue into the weekend. A few
severe storms are possible on Thursday and Friday with the main
threat expected to be hail and winds. The heavy rain potential
also exists Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters might be needed this afternoon into tonight and at times
Thursday into this weekend.

Ansorge

In the hours before

Local storm report, Jun 6, 6:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
609 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             CONRAD                  42.23N 92.87W
06/06/2018  E1.00 INCH       GRUNDY             IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL 5:40 TO 5:50 PM.
            WINDS GUSTING BETWEEN 30 AND 40 MPH.

&&

ANSORGE
Local storm report, Jun 6, 6:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
613 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             5 ENE FONDA             42.63N 94.76W
06/06/2018  M1.00 INCH       POCAHONTAS         IA   TRAINED SPOTTER

0349 PM     HAIL             FORT DODGE              42.51N 94.18W
06/06/2018  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

0354 PM     HAIL             1 SSE FORT DODGE        42.49N 94.17W
06/06/2018  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

            LOTS OF HALF INCH HAIL WITH QUARTER SIZED
            HAIL NOW AS WELL.

0400 PM     HAIL             1 NE FORT DODGE         42.52N 94.17W
06/06/2018  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL.

0415 PM     HAIL             4 N ROCKWELL CITY       42.45N 94.64W
06/06/2018  E0.88 INCH       CALHOUN            IA   TRAINED SPOTTER

            TIME ESTIMATED.

0417 PM     HAIL             3 NW DUNCOMBE           42.50N 94.04W
06/06/2018  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

0423 PM     HAIL             HOLLAND                 42.40N 92.80W
06/06/2018  E0.88 INCH       GRUNDY             IA   BROADCAST MEDIA

0426 PM     HAIL             STANHOPE                42.29N 93.80W
06/06/2018  E1.00 INCH       HAMILTON           IA   LAW ENFORCEMENT

0427 PM     HAIL             2 ENE STANHOPE          42.30N 93.76W
06/06/2018  E1.50 INCH       HAMILTON           IA   TRAINED SPOTTER

            STILL ONGOING.

0428 PM     HAIL             3 E STANHOPE            42.28N 93.74W
06/06/2018  M1.00 INCH       HAMILTON           IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA.

0438 PM     HAIL             3 E STANHOPE            42.28N 93.74W
06/06/2018  E1.75 INCH       HAMILTON           IA   TRAINED SPOTTER

            SEVERAL OBLONG PIECES UP TO GOLFBALL SIZED,
            CONSISTENT NICKEL TO QUARTER SIZED HAIL. VIA
            SOCIAL MEDIA.

0444 PM     HAIL             3 W LOHRVILLE           42.27N 94.61W
06/06/2018  E1.00 INCH       CALHOUN            IA   TRAINED SPOTTER

            VIA SPOTTERNETWORK.

0445 PM     HAIL             JEWELL                  42.31N 93.64W
06/06/2018  E1.75 INCH       HAMILTON           IA   TRAINED SPOTTER

0452 PM     HAIL             1 E BOONE               42.05N 93.86W
06/06/2018  E0.25 INCH       BOONE              IA   TRAINED SPOTTER

0504 PM     HAIL             TRAER                   42.19N 92.46W
06/06/2018  E2.00 INCH       TAMA               IA   BROADCAST MEDIA

            VIA KWWL-TV VIEWER.

0508 PM     HAIL             4 E BOONE               42.05N 93.80W
06/06/2018  E1.00 INCH       BOONE              IA   PUBLIC

            GENERALLY QUARTER SIZED HAIL FALLING IN THE
            LAST 5 MINUTES. VIA SOCIAL MEDIA.

0514 PM     HAIL             GILBERT                 42.11N 93.65W
06/06/2018  E0.75 INCH       STORY              IA   TRAINED SPOTTER

0514 PM     HAIL             WESTSIDE                42.08N 95.10W
06/06/2018  E1.00 INCH       CRAWFORD           IA   TRAINED SPOTTER

0520 PM     HAIL             4 N NAPIER              42.03N 93.71W
06/06/2018  E1.00 INCH       BOONE              IA   PUBLIC

            VIA SOCIAL MEDIA.

0529 PM     HAIL             2 N AMES                42.05N 93.63W
06/06/2018  E1.50 INCH       STORY              IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA.

0532 PM     TSTM WND GST     2 S AMES                41.99N 93.62W
06/06/2018  M71 MPH          STORY              IA   ASOS

0533 PM     TSTM WND DMG     2 W AMES                42.03N 93.66W
06/06/2018                   STORY              IA   BROADCAST MEDIA

            CORRECTED TO THUNDERSTORM WIND DAMAGE. TREE
            DOWN ALONG HYLAND DRIVE JUST WEST OF IOWA
            STATE UNIVERSITY CAMPUS. TIME ESTIMATED.

0533 PM     TSTM WND DMG     1 WNW AMES              42.03N 93.65W
06/06/2018                   STORY              IA   EMERGENCY MNGR

            REPORTS OF TREE DAMAGE ON THE IOWA STATE
            UNIVERSITY CAMPUS NEAR OSBORN DRIVE AND
            BESSEY HALL.

0535 PM     TSTM WND GST     CONRAD                  42.22N 92.87W
06/06/2018  E65 MPH          GRUNDY             IA   PUBLIC

            PEA SIZED HAIL WITH WINDS.

0539 PM     HAIL             1 NNW AMES              42.04N 93.63W
06/06/2018  E1.00 INCH       STORY              IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL. NUMEROUS 2-3
            INCH BRANCHES DOWN IN NEIGHBORHOOD.

0539 PM     HAIL             3 SSW GILBERT           42.07N 93.68W
06/06/2018  E1.50 INCH       STORY              IA   FIRE DEPT/RESCUE

            TIME ESTIMATED.

0540 PM     HAIL             CONRAD                  42.23N 92.87W
06/06/2018  E1.00 INCH       GRUNDY             IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL 5:40 TO 5:50 PM.
            WINDS GUSTING BETWEEN 30 AND 40 MPH.

0542 PM     HAIL             1 SE AMES               42.01N 93.61W
06/06/2018  E1.00 INCH       STORY              IA   TRAINED SPOTTER

            HAIL HAS BEEN ONGOING FOR AT LEAST 10 MIN.

0549 PM     TSTM WND DMG     NEVADA                  42.02N 93.45W
06/06/2018                   STORY              IA   EMERGENCY MNGR

            8 INCH TREE LIMB DOWN FROM AN OLD TREE
            BETWEEN THE 900-1100 BLOCK OF M AVENUE IN
            NEVADA.

0600 PM     HAIL             WOODWARD                41.86N 93.92W
06/06/2018  E1.75 INCH       DALLAS             IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 6:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             POLK CITY               41.77N 93.71W
06/06/2018  E0.25 INCH       POLK               IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 6:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     1 E DALLAS CENTER       41.68N 93.96W
06/06/2018  E60 MPH          DALLAS             IA   FIRE DEPT/RESCUE

            WITH 1/2 INCH HAIL.

&&
Local storm report, Jun 6, 6:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     BONDURANT               41.69N 93.46W
06/06/2018  E50 MPH          POLK               IA   FIRE DEPT/RESCUE

            WITH PEA SIZED HAIL.

&&
Local storm report, Jun 6, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 SE STRATFORD          42.24N 93.88W
06/06/2018  E1.75 INCH       HAMILTON           IA   PUBLIC

            PING PONG AND GOLF BALL SIZED HAIL. VIA
            SOCIAL MEDIA.

&&

ANSORGE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:59 AM CDTSpecial Weather StatementDMXEmmet, Palo Alto61 min
Jun 6, 6:10 AM CDTSpecial Weather StatementDMXHumboldt, Pocahontas65 min
Jun 6, 7:10 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster50 min
Jun 6, 9:16 AM CDTSpecial Weather StatementDMXWright59 min
Jun 6, 9:33 AM CDTSpecial Weather StatementDMXHumboldt27 min
Jun 6, 10:02 AM CDTSpecial Weather StatementDMXHamilton43 min
Jun 6, 10:30 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas15 min
Jun 6, 3:19 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas41 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster46 min
Jun 6, 3:50 PM CDTSevere Thunderstorm WarningDMXCalhoun40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster54 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster45 min
Jun 6, 4:19 PM CDTSevere Thunderstorm WarningDMXWright33 min
Jun 6, 4:22 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene38 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama41 min
Jun 6, 4:40 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story50 min
Jun 6, 4:47 PM CDTSevere Thunderstorm WarningDMXHardin, Marshall, Story43 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Greene46 min
Jun 6, 5:00 PM CDTSevere Thunderstorm WarningDMXHamilton, Story48 min
Jun 6, 5:14 PM CDTSevere Thunderstorm WarningDMXTama61 min
Jun 6, 5:19 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story41 min
Jun 6, 5:25 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk35 min
Jun 6, 5:28 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story, Tama47 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningDMXPolk39 min
Jun 6, 5:39 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie66 min
Jun 6, 5:43 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford47 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningDMXMarshall, Tama58 min
Jun 6, 5:57 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie, Polk63 min
Jun 6, 6:07 PM CDTSevere Thunderstorm WarningDMXPolk53 min
Jun 6, 6:08 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama37 min
Jun 6, 6:29 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford36 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren81 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.